# SDR DHL2005784503

- Difficulty date: May 15, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBD AILERON TAB UPPER SURFACE IS DENTED AND LOWER SURFACE IS DELAMINATED AT PREVIOUS REPAIR, WING STA 716.  REMOVED DELAMINATED EXISTING REPAIR ON LT, O/B,AILERON TAB LOWER SURFACE CUT OUT APPROX 3 1/4" BY 7 1/2", FABRICATE FILLER APPROX 3 1/4" BY 7 1/2" AND DOUBLER APPROX 4 1/2"X 10 1/2" FROM .010 2024-T3 P.O. 9912184, BONDED FILLER AND DOUBLER, CLEANED, PRIMED AND SEALED IAW B727 SRM 57-50-2 FIG 8 AND 51-40-20 FIG 30 MEASURED DENTS 2 EA ON UPPER SURFACE AND FOUND TO BE WITHIN LIMITS IAW B727 SRM 57-50-1 FIG 4 DETAIL 4.
